Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2013 | Journal Article | LibreCat-ID: 40070
Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation
P. Graczyk, T. Jakubowski, T. Luks, Positivity 17 (2013) 1043–1070.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed